Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lilianware

Complete Lack Of Appetite After 2.5 Months Of Lymecycline, Normal?

Recommended Posts

Hi!

So I have been taking Lymecycline for just over two months now, it has worked wonders for my skin but I feel extremely nauseous for a few hours after taking it, I take it at night before I sleep for that reason.

Recently I started my latest prescription of the antibiotic and have lost ALL of my appetite which is unusual for me, I love food, have a healthy relationship with food and eat everything put in front of me but in the last week I can't think of meals without feeling ill.

I can't eat anything without having to force it for the sake of eating, no interest at all (not even chocolate and that's just wrong in so many ways).

Has anyone else had the same issue?

I miss liking food :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×